# SDR DL72W001421

- Difficulty date: July 26, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 60,418 hours, 41,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS ON LOWER SIDEWALL HAS BROKEN BASE ON EACH OVERWING EXIT.  REPLACED BASE AT EACH OVERWING EXIT.
